# SDR SCNA201809065104

- Difficulty date: September 5, 2018
- Submitted: September 6, 2018
- Operation: Air carrier
- Aircraft: N817SY
- Make and model: Boeing 737-8K2
- Aircraft serial: 30392
- Aircraft time: 59,887 hours, 23,144 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OPS CHECK EMER LIGHTS ROW 16 THREW 23 D,E,F, AND OUTSIDE AFT RIGHT SIDE OVER WING DOOR LIGHTS FAIL TEST. BATTERY PACK NEEDS REPLACEMENT. REPLACED BATTERY PACK. OPS CHECK GOOD.
